# SDR 03165405

- Difficulty date: June 14, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N405FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3155
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE CREW REPORTED THAT THE RT ENGINE FIRE INDICATION HAD ILLUMINATED AND DISCHARGED THE EXTINGUISHER BOTTLES.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPAIRED LOOSE WIRE SHIELDING ON THE RT ENGINE FIRE DETECTOR INNER LOOP.  AN ENGINE RUN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
